# SDR CALA0600364

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 5093275
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR HINGE FITTING CORRODED AROUND BOLT HOLE AT STA 303.9.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
